zbMATH — the first resource for mathematics

A note on interpolation of a certain class of functions. (English) Zbl 0811.41007
Summary: The approximate functions for certain periodic functions of several variables are constructed by means of the number-theoretic method.

41A05 Interpolation in approximation theory
11K99 Probabilistic theory: distribution modulo \(1\); metric theory of algorithms
Full Text: DOI
[1] Hua Loo-Keng and Wang Yuan. Applications of Number Theory to Numerical Analysis. Springer-Verlag, New York, 1981. · Zbl 0451.10001
[2] Korobov, N.M. Number Theoretic Methods in Approximate Analysis. Fizmatigiz, Moscow, 1963. · Zbl 0115.11703
[3] Rjabenkii, V.S. Tables and Interpolation of a Certain Class of Functions.Dokl. Akad. Nauk SSSR, 1960, 131 (5): 1025–1027.
[4] Temljakov, V.N. On Reconstruction of Multivariate Periodic Functions Based on Their Values at the Knots of Number-theoretic Nets.Analysis Math., 1986, 12 (4): 287–305. · Zbl 0621.41004 · doi:10.1007/BF01909367
[5] Wang Yuan. A Note on Interpolation of a Certain Class of Function.Sci. Sin., 1960, 10 (6): 632–636. · Zbl 0202.44004
[6] Zhu Yaochen. On Some Multi-dimensional Quadrature Formulas with Number-theoretic Nets.Acta Mathematicae Applicatae Sinica, 1993, 9 (4): 333–347. · Zbl 0803.11043 · doi:10.1007/BF02005922
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.